# SDR SWAA2022020210498

- Difficulty date: November 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; CARGO FLOOR PANEL SPLICE STRAP AT BS727C HAS AREAS OF CORROSION FROM RBL10 TO LBL10 / ACB; CARGO FLOOR PANEL SPLICE STRAP AT BS727C RBL10 & LBL10 CORROSION WAS FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMIT'S RECEIVED NEW FLOOR PANEL SPLICE STRAP FOR B.S727C ON CUST. PO# 658179
